Alert archive / Utah / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 5, NWS Salt Lake City, UT

May 7, 2015Tooele County, Utah

NWS Salt Lake City, UT issued this severe thunderstorm warning at May 7, 2015, 3:38 PM MDT for Tooele County, Utah. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2015, 3:38 PM MDT (21:38 UTC)
Expired
May 7, 2015, 4:30 PM MDT
In force
52 min
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon

County Tooele County, UT

The radar

The Salt Lake City radar (KMTX), 90 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 3:58 PM MDTTSTM WND GST 616 Sse Clive, UTARAGONITE RAWS, ARAU1.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 9.6 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2015-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2015-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
767 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

498 
WUUS55 KSLC 072138
SVRSLC
UTC045-072230-
/O.NEW.KSLC.SV.W.0005.150507T2138Z-150507T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
338 PM MDT THU MAY 7 2015

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL TOOELE COUNTY IN UTAH...

* UNTIL 430 PM MDT

* AT 338 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED 11 MILES SOUTH OF CLIVE...OR 24
  MILES NORTHWEST OF DUGWAY...AND MOVING NORTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CLIVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 4039 11300 4049 11320 4084 11304 4071 11267
TIME...MOT...LOC 2138Z 212DEG 22KT 4051 11305 

$$

LC
2 follow-up statements
612 
WWUS55 KSLC 072204
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
404 PM MDT THU MAY 7 2015

UTC045-072230-
/O.CON.KSLC.SV.W.0005.000000T0000Z-150507T2230Z/
TOOELE UT-
404 PM MDT THU MAY 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTH CENTRAL TOOELE COUNTY...

AT 403 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED 7 MILES EAST OF CLIVE...OR 25 MILES WEST
OF GRANTSVILLE...MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
CLIVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 4057 11293 4059 11315 4084 11304 4071 11267
TIME...MOT...LOC 2203Z 212DEG 22KT 4064 11294 

$$

LC
605 
WWUS55 KSLC 072229
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
429 PM MDT THU MAY 7 2015

UTC045-072238-
/O.EXP.KSLC.SV.W.0005.000000T0000Z-150507T2230Z/
TOOELE UT-
429 PM MDT THU MAY 7 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL TOOELE COUNTY
WILL EXPIRE AT 430 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL 
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM AS IT 
CROSSES INTERSTATE 80 NEAR DELLE.

LAT...LON 4057 11293 4059 11315 4084 11304 4071 11267
TIME...MOT...LOC 2226Z 212DEG 22KT 4064 11294 

$$

LC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 10:56 AM MDT, 4 hours 42 minutes earlier.

Area forecast discussion, May 7, 10:56 AM MDT, 4 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1056 AM MDT THU MAY 7 2015

.SYNOPSIS... A COLD UPPER LOW OVER CALIFORNIA WILL TURN EAST AND
MOVE SLOWLY ACROSS THE GREAT BASIN FRIDAY THROUGH SATURDAY. THIS
LOW WILL BRING WIDESPREAD PRECIPITATION AND COOLER TEMPERATURES
TO THE ENTIRE REGION OVER THE WEEKEND.

&&

.DISCUSSION...CLOSED LOW CONTINUES TO CHURN SOUTH THROUGH CENTRAL
CALIFORNIA PER MORNING WATER VAPOR AND H5 ANALYSIS. DOWNSTREAM OF
THIS FEATURE THE ZONE OF UPPER DIFFLUENCE CONTINUES TO BECOME MORE
PRONOUNCED ACROSS WEST CENTRAL AND NORTHERN UTAH AS THE EXIT
REGION OF THE UPPER JET IMPINGES FROM THE SOUTH AND WEST. AS A
WHOLE THE AIRMASS CONTINUES TO DRY FROM SOUTH TO NORTH...BUT BULK
OF THIS DRYING IS AT THE MID AND UPPER LEVELS...DEWPOINTS
REMAINING IN MID TO UPPER 40S MOST AREAS NORTHER OF THE I-70
CORRIDOR.

SREF ENSEMBLE AND BUFR DATA INDICATE INCREASED SBCAPE ON THE ORDER
OF 500-1000 J/KG THIS AFTERNOON ACROSS THE NORTHERN HALF OF THE
AREA. EFFECTIVE SHEAR CURRENTLY 25 TO 35 KNOTS PER SPC
MESOANALYSIS AND SHOULD ONLY INCREASE A BIT MORE AS THE EXIT
REGION OF THE UPPER JET SETTLES OVER WESTERN UTAH OVER THE NEXT
SEVERAL HOURS. COMBINATION OF AFOREMENTIONED UPPER
SUPPORT...INSTABILITY PROFILES AND JUST ENOUGH LOW/MID LEVEL
MOISTURE WILL SUPPORT ANOTHER ROUND OF CONVECTION THIS AFTERNOON
AND EVENING. LIFTING CONDENSATION LEVELS REMAIN QUITE LOW
/750-1500M/ AND WITH NET DRYING ALOFT ORGANIZED UPDRAFTS WILL
LIKELY BE STRONGER THAN THE LAST FEW DAYS. POTENTIAL OF SOME
ORGANIZED AND STRONG THUNDERSTORM DEVELOPMENT EXISTS FOR CENTRAL
AND NORTHERN PORTINS WITH SMALL HAIL AND BRIEF HEAVY RAINFALL THE
PRIMARY THREATS.

HRRR INDICATING INCREASED AREAL COVERAGE OF SHOWERS/STORMS LATE
AFTERNOON/EVENING ACROSS THE WASATCH FRONT...LIKE THIS IDEA.
OPTED TO BUMP POPS ACROSS NORTHERN UTAH THIS EVENING TO HIGH
CHANCE/LIKELY AS SUCH. OTHER UPDATES INCLUDE A NET DECREASE IN
POPS TODAY SOUTH OF I-70 AND MINOR CHANGES TO SKY GRIDS TO REFLECT
RECENT TRENDS.

PREVIOUS DISCUSSION FOLLOWS...

THE VARIOUS GLOBAL MODELS ARE ALL IN GOOD AGREEMENT WITH THE
TIMING AND TRAJECTORY OF THE UPPER LOW THROUGH THE REGION FRIDAY
THROUGH SATURDAY. WILL LIKELY SEE A DRAMATIC INCREASE IN
CONVECTIVE PRECIP BY FRIDAY AFTERNOON AS THE UPPER LOW CLOSES IN
ON SOUTHWEST UTAH. SOLID SYNOPTIC-SCALE LIFT COMBINED WITH RAPID
DESTABILIZATION WITH THE ARRIVAL OF THE MID-LEVEL COLD AIR SHOULD
GENERATE WIDESPREAD CONVECTIVE PRECIP ACROSS SOUTHERN AND CENTRAL
UTAH DURING THE AFTERNOON...THEN ACROSS THE REMAINDER OF THE
FORECAST AREA BY FRIDAY EVENING.

FOCUS OF THE HEAVIER PRECIP WILL SHIFT INTO NORTHERN AND CENTRAL
UTAH AS THE UPPER LOW TRACK EAST THROUGH SOUTHERN UTAH LATE
FRIDAY NIGHT AND SATURDAY. DEEP LAYER AND MOIST WARM ADVECTION
WRAP AROUND FLOW ON THE NORTH AND WEST FLANKS OF THE UPPER LOW
WILL GENERATE SUBSTANTIAL LIFT TO SUPPORT WIDESPREAD PRECIP.
TEMPERATURES ALOFT WILL BE SUFFICIENTLY COLD TO CHANGE THE
PRECIP-TYPE TO SNOW AT THE HIGHER ELEVATIONS. EXPECTED
ACCUMULATIONS MAY REQUIRED WINTER WEATHER HIGHLIGHTS IN SUBSEQUENT
FORECAST PACKAGES. ADJACENT VALLEY LOCATIONS...ESPECIALLY THROUGH
NORTHWEST AND WEST-CENTRAL UTAH...WILL REMAIN IN RAIN WITH
SUBSTANTIAL AMOUNTS ANTICIPATED.

THE TURN OF THE UPPER LOW TO THE NORTHEAST INTO COLORADO WILL
SERVE TO MAINTAIN SOME WRAP AROUND PRECIP WELL INTO SUNDAY. THIS
PRECIP COULD INCREASE A BIT IN AREAL COVERAGE AND INTENSITY SUNDAY
AFTERNOON AS ONE LAST SHORTWAVE TRAILING THE UPPER LOW AS IT MOVES
OFF INTO THE CENTRAL PLAINS STATES. SHORTWAVE RIDGING SUNDAY
NIGHT WILL BRING A QUICK END TO ANY LINGERING SHOWER ACTIVITY.

AS HAS BEEN THE CASE OFTEN THIS SPRING...A SERIES OF CUT-OFF
UPPER LEVEL LOWS STUCK ON THE WEST SIDE OF THE WESTERN US/CANADIAN
RIDGE HAVE PRESENTED A WIDE RANGE OF POSSIBLE SOLUTIONS AMONGST
THE GLOBAL MODEL GUIDANCE SUITE.

THE 00Z EC AND 00Z CANADIAN ARE MOST ALIKE...FEATURING UPPER LEVEL
RIDGING ACROSS THE GREAT BASIN EARLY MONDAY. AN UPPER LEVEL LOW IS
FORECAST BY BOTH MODELS TO BE LOCATED OFF THE PACIFIC NORTHWEST
COAST. BOTH THE EC AND THE CANADIAN KEEP THIS UPPER LEVEL LOW
SOMEWHERE BETWEEN THE PACIFIC NORTHWEST COAST AND NORTHERN
CALIFORNIA FOR MUCH OF THE WEEK. THE GFS ON THE OTHER HAND IS MUCH
MORE PROGRESSIVE WITH THE UPPER LEVEL LOW...DIGGING THE LOW DOWN THE
PACIFIC COAST EARLY IN THE WEEK AND THEN EJECTING THE LOW ACROSS THE
DESERT SOUTHWEST MID TO LATE IN THE WEEK.

DECIDED TO LEAN TOWARD A BLEND OF THE EC AND CANADIAN
SOLUTIONS...WITH A FAIRLY AMPLIFIED RIDGE KEEPING THE UPPER LEVEL
LOW OFF THE COAST FOR MUCH OF THE EXTENDED FORECAST PERIOD. THIS
WOULD KEEP UTAH IN WESTERLY TO SOUTHWESTERLY FLOW...WITH OCCASIONAL
WEAK SHORTWAVES ROTATING AROUND THE UPPER LEVEL LOW THROUGH THE
NORTHERN INTERMOUNTAIN REGION PROVIDING ENOUGH LIFT FOR A FEW
SHOWERS/THUNDERSTORMS ACROSS THE NORTH. KEPT NEAR CLIMO POPS IN EACH
AFTERNOON TUESDAY THROUGH THURSDAY WITH NEAR TO SLIGHTLY ABOVE
NORMAL TEMPERATURES FOR MOST LOCATIONS.

GIVEN THE MODEL TO MODEL INCONSISTENCIES AND THE FACT THAT THE
GLOBAL MODELS STRUGGLE WITH THIS SYNOPTIC SET UP...CONFIDENCE IN THE
LONG TERM FORECAST IS LOWER THAN AVERAGE.

&&

.AVIATION...VFR CONDITIONS ARE EXPECTED THROUGHOUT THE DAY AT
THE SLC TERMINAL. LIGHT WINDS ARE EXPECTED TO BECOMING PREVAILING
OUT OF THE WEST/NORTHWEST BY 19Z...THOUGH SHOWERS IN THE VICINITY OF
THE TERMINAL MAY CAUSE PERIODS OF GUSTY AND/OR ERRATIC
WINDS...PRIMARILY DURING THE LATE AFTERNOON AND EARLY EVENING.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...NONE.
WY...NONE.
&&

PUBLIC/AVIATION...MERRILL/TRAPHAGAN
PREVIOUS DISCUSSION...CONGER/KRUSE

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, May 7, 6:04 AM MDT, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
604 AM MDT THU MAY 7 2015

UTZ001>016-019>021-517-518-WYZ021-081200-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
604 AM MDT THU MAY 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED LIGHT RAIN SHOWERS WILL CONCENTRATE ACROSS FAR NORTHERN
UTAH AND SOUTHWEST WYOMING EARLY THIS MORNING. SHOWERS ALONG WITH
ISOLATED THUNDERSTORMS WILL RETURN THIS AFTERNOON...WITH MOST OF
THIS ACTIVITY OVER AND NEAR THE HIGHER TERRAIN. SHOWERS AND STORMS
WILL PERSIST INTO EARLY EVENING...THEN GRADUALLY DECREASE
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A PACIFIC STORM SYSTEM WILL GENERATE A SIGNIFICANT SPRING STORM
FOR MOST OF THE OUTLOOK AREA FRIDAY THROUGH THE UPCOMING WEEKEND.
SHOWERS AND THUNDERSTORMS WILL INCREASE QUICKLY ACROSS SOUTHERN
AND CENTRAL UTAH AS THE CENTER OF THE STORM MOVES INTO SOUTHWEST
UTAH ON FRIDAY. LOCALLY HEAVY VALLEY RAINS ARE POSSIBLE WITH THE
STRONGER SHOWERS AND STORMS. SNOW AT THE HIGHEST ELEVATIONS COULD
PRODUCE A COUPLE OF INCHES OF ACCUMULATION DURING THIS PERIOD.

THE BULK OF THE PRECIPITATION WILL SHIFT INTO NORTHERN UTAH AND
SOUTHWEST WYOMING FRIDAY NIGHT...THEN PERSIST THROUGH THE DAY
SATURDAY. WIDESPREAD VALLEY RAIN AND HIGH ELEVATION SNOW ARE
EXPECTED...WITH SEVERAL INCHES OF SNOW POSSIBLE ACROSS THE
NORTHERN MOUNTAINS DURING THE WEEKEND. SUBSTANTIAL AMOUNTS OF RAIN
ARE POSSIBLE FOR THE NORTH...WITH THE GREATEST AMOUNTS ALONG THE
URBAN CORRIDOR. WIDESPREAD VALLEY RAIN AND MOUNTAIN SNOW WILL
SHIFT SOUTH INTO CENTRAL UTAH FOR LATE SATURDAY THROUGH EARLY
SUNDAY.

WIDESPREAD PRECIPITATION WILL CONTINUE OVER ALL BUT EXTREME
WESTERN UTAH THROUGH MUCH OF THE DAY SUNDAY. THIS PRECIPITATION
WILL WIND DOWN QUICKLY SUNDAY EVENING AS HIGH PRESSURE ALOFT MOVES
INTO THE REGION FROM THE WEST. WARMER TEMPERATURES AND DRY
CONDITIONS ARE EXPECTED EARLY IN THE WEEK...WITH A CHANCE OF
SHOWERS AND THUNDERSTORMS ACROSS MAINLY NORTHERN AND WESTERN UTAH
LATE TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

In the hours before

Special weather statement, May 7, 2:33 PM MDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
233 PM MDT THU MAY 7 2015

UTZ005-072115-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-
233 PM MDT THU MAY 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL TOOELE COUNTY UNTIL
315 PM MDT...

AT 232 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CLIVE...OR 33 MILES WEST OF GRANTSVILLE...
MOVING NORTHEAST AT 20 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
DELLE AND CLIVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY
BUILDING.

&&

LAT...LON 4063 11307 4078 11324 4099 11303 4080 11264
TIME...MOT...LOC 2032Z 231DEG 18KT 4076 11306

LC

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 7:25 PM MDTSpecial Weather StatementSLCSalt Lake, Utah50 min
May 7, 1:48 PM MDTSevere Thunderstorm WarningSLCJuab, Tooele42 min
May 7, 1:53 PM MDTSevere Thunderstorm WarningSLCTooele52 min
May 7, 2:33 PM MDTSpecial Weather StatementSLCTooele42 min
May 7, 2:37 PM MDTSevere Thunderstorm WarningSLCTooele38 min
May 7, 3:34 PM MDTSevere Thunderstorm WarningSLCBox Elder, Tooele41 min
May 7, 5:54 PM MDTSpecial Weather StatementSLCTooele51 min

Nearby

Severe Thunderstorm Warnings in Utah, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.